Volume 35, Number 3

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 3, 35 (2017). Abstract
pdf
Full Article

Guixia Lv, Shunkai Sun and Longjun Shen
Discrete Maximum Principle and Convergence of Poisson Problem for the Finite Point Method
J. Comp. Math., 35 (2017), pp. 245-264. Abstract
pdf
Full Article

Yao Cheng and Qiang Zhang
Local Analysis of the Fully Discrete Local Discontinuous Galerkin Method for the Time-Dependent Singularly Perturbed Problem
J. Comp. Math., 35 (2017), pp. 265-288. Abstract
pdf
Full Article

Jialing Wang and Yushun Wang
Local Structure-Preserving Algorithms for the KdV Equation
J. Comp. Math., 35 (2017), pp. 289-318. Abstract
pdf
Full Article

Huiyong Jia, Peilin Shi, Kaitai Li and Hongen Jia
A Decoupling Method with Different Subdomain Time Steps for the Non-Stationary Navier-Stokes ⁄ Darcy Model
J. Comp. Math., 35 (2017), pp. 319-345. Abstract
pdf
Full Article

Xiaocui Li and Xiaoyuan Yang
Error Estimates of Finite Element Methods for Stochastic Fractional Differential Equations
J. Comp. Math., 35 (2017), pp. 346-362. Abstract
pdf
Full Article

Davide Forti, A. Quarteroni and Simone Deparis
A Parallel Algorithm for the Solution of Large-Scale Nonconforming Fluid-Structure Interaction Problems in Hemodynamics
J. Comp. Math., 35 (2017), pp. 363-380. Abstract
pdf
Full Article